# SDR HALA0800404

- Difficulty date: March 13, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,923 hours, 30,164 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Delaminated
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FAIRING 411AT DELAMINATION AT PREVIOUS REPAIR LOCATION.  INJECTED EC9394 INTO AREA TO STABILIZE CORE, 4 CYCLE LIMIT, START AT 30164.
